Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Qiu, Chen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Adusumilli, Karun, Otsu, Taisuke and Qiu, Chen (2023) Reweighted nonparametric likelihood inference for linear functionals. Electronic Journal of Statistics, 17 (2). 2810 - 2848. ISSN 1935-7524

Qiu, Chen and Otsu, Taisuke (2022) Information theoretic approach to high dimensional multiplicative models: stochastic discount factor and treatment effect. Quantitative Economics, 13 (1). 63 - 94. ISSN 1759-7323

This list was generated on Wed Jun 12 18:36:24 2024 BST.